Is it safe to take Ativan and Lunesta-?
My dentist gave me ativan to take before my dental procedure because of dental phobia. He said it was safe to take with ambian but I has since switched to lunesta. Is it safe to combine these two drugs?
- 1 decade agoFavorite Answer
These drugs must be used together with caution. Because some of these drugs are duplicate therapies and may increase the risk of side effects, do not take eszopiclone and other drugs used for sleep (examples: Chloral Hydrate, Dalmane®, Doral®, Halcion®, Prosom®, Restoril®, Seconal® or Sonata®) together without talking to your health care provider. Anxiolytic drugs (drugs used for anxiety or nerves) are sometimes used together with drugs used for sleep. However, you may feel drowsy or more tired when taking these drugs together. This effect may last for a few days after you stop taking these drugs together. Do not drive or operate machinery until you know how these drugs affect you. If you notice slurred speech, confusion, severe weakness, or difficulty breathing, contact your health care provider immediately.1/12/2005Source(s): medical university of south carolina
- VivianaLv 61 decade ago
I take Ativan. It might make you too drowsy. Call your local pharmacist like at your walgreens and ask them. They always answer my questions like that. :) If you can't get a hold of one and it has been at least 6 hours since you took Ativan, take another. That should help get you relaxed and ready to sleep too. That's what I had to do last night. It only took .5mg for me. You could take up to 1mg.
- SxoxoLv 51 decade ago
I'm gonna say no! Ativan is a sedative and Lunesta mixed in might cause your heart to be way to slow
- How do you think about the answers? You can sign in to vote the answer.
- 4 years ago
I would take benedryl. Ambien is a drug from hell, very harsh on the brain. Atavan is not as harsh, but still potent and highly addictive. Don't know about elavil
- 1 decade ago
Really don't know. I think you should call the doctor and ask him or you could call your drug store and ask the pharmacist